Open Access
Translator Disclaimer
2005 A Diophantine Property Associated with Prime Twins
P. Shiu
Experiment. Math. 14(1): 1-6 (2005).

Abstract

We show that there is initial order rather than chaos for the solution to a Diophantine difference equation when, and only when, the associated parameter takes the smaller values of prime twins.

Citation

Download Citation

P. Shiu. "A Diophantine Property Associated with Prime Twins." Experiment. Math. 14 (1) 1 - 6, 2005.

Information

Published: 2005
First available in Project Euclid: 30 June 2005

zbMATH: 1173.11302
MathSciNet: MR2146514

Subjects:
Primary: 11A41 , 11Y11

Keywords: Diophantine difference equation , Prime twins

Rights: Copyright © 2005 A K Peters, Ltd.

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.14 • No. 1 • 2005
Back to Top